Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 199, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2010, 7:36 PM MDT for Kiowa County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2010, 7:36 PM MDT (01:36 UTC)
- Expired
- Jul 20, 2010, 8:27 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS55 KPUB 210136
SVRPUB
COC061-210230-
/O.NEW.KPUB.SV.W.0199.100721T0136Z-100721T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 830 PM MDT
* AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF ARLINGTON...OR 32 MILES NORTHEAST OF LA JUNTA...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HASWELL...NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...EADS AND
NEENOSHE RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3827 10273 3826 10347 3852 10349 3852 10319
3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0136Z 224DEG 15KT 3839 10323
WIND...HAIL 60MPH 1.00IN
$$3 follow-up statements
969
WWUS55 KPUB 210148
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
748 PM MDT TUE JUL 20 2010
COC061-210230-
/O.CON.KPUB.SV.W.0199.000000T0000Z-100721T0230Z/
KIOWA CO-
748 PM MDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KIOWA
COUNTY UNTIL 830 PM MDT...
AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HASWELL...OR 35 MILES NORTHEAST OF LA JUNTA...MOVING NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
HASWELL...NEEGRONDA RESERVOIR...EADS...SWEETWATER RESERVOIR AND
NEENOSHE RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3827 10273 3826 10347 3852 10349 3852 10319
3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0149Z 224DEG 15KT 3843 10318
WIND...HAIL 60MPH 1.00IN
$$253
WWUS55 KPUB 210210
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
810 PM MDT TUE JUL 20 2010
COC061-210230-
/O.CON.KPUB.SV.W.0199.000000T0000Z-100721T0230Z/
KIOWA CO-
810 PM MDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIOWA
COUNTY UNTIL 830 PM MDT...
AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF EADS...OR 29
MILES NORTHWEST OF LAMAR...MOVING NORTHEAST AT 15 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
EADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3827 10273 3826 10325 3841 10321 3852 10319
3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0210Z 224DEG 15KT 3842 10294
WIND...HAIL 60MPH 0.75IN
$$543
WWUS55 KPUB 210227
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
827 PM MDT TUE JUL 20 2010
COC061-210236-
/O.CAN.KPUB.SV.W.0199.000000T0000Z-100721T0230Z/
KIOWA CO-
827 PM MDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIOWA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
GUSTY WINDS TO 50 MPH AND VERY HEAVY RAIN WILL CONTINUE ACROSS PARTS
OF CENTRAL KIOWA COUNTY THROUGH 9 PM.
LAT...LON 3827 10273 3826 10325 3841 10321 3852 10319
3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0226Z 224DEG 15KT 3854 10304
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:13 PM MDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 20, 3:13 PM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 313 PM MDT TUE JUL 20 2010 .SHORT TERM... (TODAY AND TONIGHT) ...THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING... MAIN CONCERN IN THE SHORT TERM IS THE POTENTIAL FOR SVR TS MAINLY THIS EVE. PLAINS CURRENTLY LOOKING QUITE CAPPED...WITH CIN ABOVE 100 J/KG E OF I-25. STATIONARY BOUNDARY IS LOCATED JUST S OF THE NM-CO BORDER AND FOCUS THERE MAY STAY S OF OUR CWA. UPPER FORCING NO VERY STRONG...BUT IT APPEARS A WEAK DISTURBANCE WILL MOVE OUT OF THE DESERT SW THIS AFTERNOON...AND COMBINE WITH A QUICK-MOVING SHORT WAVE MOVING THRU THE NRN ROCKIES LATE THIS AFTERNOON AND EVE. BULK SHEARS NOT ALL THAT STRONG...IN THE 25-35 KT RANGE...BUT WITH CAPES FROM 1000-2000 J/KG AND SOME RESIDUAL BOUNDARIES COULD POTENTIALLY SEE A SUPERCELL OR TWO...ALTHO THE PRIMARY STORM MODE SHOULD BE MULTICELLULAR. MAIN THREATS WILL BE WIND ALONG WITH SOME MARGINAL SVR HAIL OVR THE I-25 CORRIDOR...AND PERHAPS SLIGHTLY LARGER HAIL TO THE N AND E WHERE SHEAR AND INSTABILITY ARE A BIT HIGHER. BUT THE LATTER WILL LIKELY HOLD OFF TIL THIS EVE DUE TO THE STRONGER CAP. SHOULD SEE A DECENT COVG OF STORMS MOVE ACROSS THE CWA FROM W TO E THIS EVE...WINDING DOWN LATE THIS EVE. SOME LOW CLOUDS AGAIN POSSIBLE OVR THE NRN ZONES BY EARLY WED MORNING. TOMORROW...SHOULD BE A TYPICAL JULY DAY WITH NEAR OR SLIGHTLY ABOVE AVG TEMPS AND MONSOONAL MOISTURE TO CONTEND WITH IN THE AFTERNOON. UPPER WINDS RELAX ON WED...SO MAIN FOCUS WILL SHIFT TOWARDS THE THREAT OF LOCALLY HEAVY RAINFALL WITH AFTERNOON AND EVE STORMS. PROGS INDICATE THAT THE SFC LOW WILL SET UP FARTHER TO THE N AND E TOMORROW AFTERNOON...WITH FRONTAL BOUNDARY EXTENDING THRU CENTRAL KS. THREAT FOR HEAVY RAINFALL WILL FALL MAINLY OVR THE NRN ZONES INCLUDING EL PASO AND KIOWA COUNTIES. ROSE .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT TUESDAY) SURFACE BOUNDARY REMAINS ALONG OR JUST NORTH OF THE ARKANSAS RIVER THROUGH WED EVENING...WHICH SHOULD KEEP FOCUS FOR HEAVIER RAIN OVER NORTHERN SECTIONS OF THE AREA. NOT MUCH IN THE WAY OF UPPER LEVEL FEATURES TO KEEP STORMS GOING PAST MIDNIGHT...SO WILL TRIM BACK POPS OVER MOST AREAS...KEEPING SOME ISOLATED TSRA OVER THE SOUTHWEST AND CENTRAL MOUNTAINS...WHERE MID-LEVEL MOISTURE LOOKS SLIGHTLY DEEPER. ON THURSDAY...MID LEVEL MOISTURE PLUME REMAINS SOLIDLY IN PLACE OVER THE AREA...THOUGH SOUTHWEST FLOW ALOFT GRADUALLY WORKS DOWN TO THE SURFACE AT MOST LOCATIONS BY AFTERNOON...WITH SURFACE DEWPOINTS FALLING INTO THE 40S ACROSS THE PLAINS. MODELS STILL DEVELOP FAIRLY WIDESPREAD PRECIP BY EARLY EVENING...THOUGH SUSPECT STORM INTENSITY AND RAINFALL POTENTIAL WILL BE LOWER THAN THE PAST FEW DAYS AS SURFACE INSTABILITY LESSENS. CONTINUED TO UNDERCUT GUIDANCE MAX TEMPS THU AFTERNOON...AS 700 MB TEMPS CHANGE LITTLE AND MOS CONTINUES ITS WARM BIAS. AIR MASS APPEARS TO DRY FRIDAY...AS WESTERLY FLOW INCREASES IN RESPONSE TO WEAK UPPER TROUGH EJECTING INTO THE NORTHERN PLAINS. OVER THE MOUNTAINS...BEST MOISTURE SHOULD REMAIN OVER SOUTHERN SECTIONS...WHILE SOUTHERN EDGE OF DRIER AIR LIMITS STORM CHANCES OVER CENTRAL MOUNTAIN ZONES. OVER THE PLAINS...RATHER DIFFUSE FRONTAL BOUNDARY DROPS SOUTH DURING THE DAY...THOUGH BEST UPSLOPE SURGE AND DEEPER MOISTURE SEEMS TO WAIT UNTIL FRIDAY EVENING TO MOVE SOUTH. KEPT ISOLATED TO LOW END SCATTERED POPS OVER MOST ZONES THROUGH FRIDAY EVENING...THOUGH MAY NEED TO INCREASE POPS OVER THE PLAINS IF DEEPER MOISTURE CAN MAKE IT HERE IN TIME. CONTINUED TO UNDERCUT GUIDANCE TEMPS SLIGHTLY FOR MAXES MOST LOCATIONS. FOR SATURDAY AND SUNDAY...PATTERN CONTINUES TO LOOK RATHER WET FOR MOST OF THE REGION...WITH PERSISTENT UPSLOPE PUSHING 60F DEWPOINTS TOWARD I-25 BY SUNDAY AFTERNOON...WHILE WEAK SOUTHERLY FLOW IN THE MID AND UPPER LEVELS KEEPS AIR MASS FAIRLY MOIST OVER THE MOUNTAINS. DIDN'T BOOST POPS TOO MUCH YET...THOUGH IF MODEL TRENDS CONTINUE...MAY NEED HIGHER POPS MANY AREAS BOTH SAT AND SUN. FLOW ALOFT WILL BE VERY WEAK BOTH DAYS...WITH SLOW MOVING STORMS AND A THREAT FOR FLASH FLOODING. CLOUDS AND PRECIP SHOULD KEEP MAX TEMPS BOTH DAYS COOLER THAN AVERAGE FOR A CHANGE. SOUTHWEST FLOW ALOFT INCREASES SLIGHTLY EARLY NEXT WEEK...WITH SOME MODEST DRYING SPREADING OVER THE AREA. STILL MORE THAN ENOUGH MOISTURE FOR AT LEAST ISOLATED STORMS EACH DAY...WITH TEMPERATURES WARNING BACK TO A LITTLE ABOVE SEASONAL NORMALS BY TUE. && .AVIATION...WILL SEE A THREAT FOR TS WITH FREQUENT LTG...BRIEF GUSTY WINDS...AND SMALL GR...OVR THE TAF SITES PARTICULARLY IN THE 22Z-03Z TIME FRAME. DEPENDING ON TS COVERAGE...COULD ALSO SEE SOME MVFR TO LOCALLY IFR CIGS EARLY WED MORNING...PARTICUALRLY FOR KCOS AND NRN EL PASO COUNTY. MORE STORMS ARE EXPECTED WED AFTERNOON. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 44/10
Hazardous weather outlook, Jul 20, 5:45 AM MDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 545 AM MDT TUE JUL 20 2010 COZ058>089-093>099-211145- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 545 AM MDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS LATE THIS MORNING AND SPREAD INTO THE ADJACENT PLAINS DURING THE AFTERNOON AND EVENING. THE MAIN THREATS WITH THUNDERSTORMS TODAY WILL BE LOCALLY HEAVY RAIN...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS UP TO 40 MPH. HOWEVER...ONE OR TWO STORMS ACROSS THE SOUTHEAST PLAINS COULD BECOME SEVERE LATE THIS AFTERNOON AND EVENING...PRODUCING HAIL UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THUNDERSTORMS MOST NUMEROUS OVER AND NEAR THE MOUNTAINS. LOCALLY HEAVY RAIN...GUSTY WINDS UP TO 50 MPH AT TIMES...HAIL UP TO THE SIZE OF NICKELS AND HAZARDOUS LIGHTNING WILL BE THE PRIMARY METEOROLOGICAL THREATS WITH THUNDERSTORMS EACH DAY. AT THIS TIME...IT APPEARS THAT THE HIGHEST POTENTIAL OF WIDESPREAD HEAVY RAINFALL SHOULD BE NOTED FROM SATURDAY INTO NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM MDT ACROSS THE SOUTHEAST PLAINS.
In the hours before
Local storm report, Jul 20, 6:24 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
624 PM MDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 4 SSW BLACK FOREST 38.96N 104.72W
07/20/2010 M0.88 INCH EL PASO CO TRAINED SPOTTER
OVER PAST 3 MINUTES.
&&
MNLocal storm report, Jul 20, 6:37 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 5 SSW BLACK FOREST 38.95N 104.73W
07/20/2010 M1.00 INCH EL PASO CO TRAINED SPOTTER
0611 PM TSTM WND GST 5 SSW BLACK FOREST 38.95N 104.73W
07/20/2010 M62.00 MPH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jul 20, 6:38 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL 3 WNW HOLLY 38.07N 102.18W
07/20/2010 M1.75 INCH PROWERS CO PUBLIC
&&
MNLocal storm report, Jul 20, 6:51 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FLASH FLOOD 3 N PETERSON AFB 38.87N 104.70W
07/20/2010 EL PASO CO AMATEUR RADIO
12 INCHES OF WATER ON POWERS BLVD.
0646 PM FLASH FLOOD 4 E COLORADO SPRINGS 38.83N 104.75W
07/20/2010 EL PASO CO AMATEUR RADIO
18 INCHES OF WATER AT CHELTON AND PLATTE.
0647 PM HAIL HARTMAN 38.12N 102.22W
07/20/2010 M1.00 INCH PROWERS CO TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES BLOWN OFF OF TREES.
&&
MNLocal storm report, Jul 20, 7:28 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 19 S LAS ANIMAS 37.79N 103.22W
07/20/2010 M1.50 INCH BENT CO LAW ENFORCEMENT
LOCATED AT COUNTY ROAD 10 AND SETCHFIELD DAM
&&
KMOZLEYLocal storm report, Jul 20, 7:30 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 12 NE HARTMAN 38.24N 102.06W
07/20/2010 E1.00 INCH PROWERS CO PUBLIC
&&
SHODANISThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jul 20, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 65 min |
| Jul 20, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 41 min |
| Jul 20, 6:22 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 20, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 46 min |
| Jul 20, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 60 min |
| Jul 20, 6:43 PM MDT | Flash Flood Warning | PUB | El Paso | 99 min |
| Jul 20, 6:46 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jul 20, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 53 min |
| Jul 20, 6:58 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Crowley, Las Animas, Otero, Pueblo | 46 min |
| Jul 20, 7:36 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 20, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 25 min |
| Jul 21, 9:19 AM MDT | Flash Flood Watch | PUB | Chaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more | 12 hr |
| Jul 21, 5:50 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.